# SDR GLBA2002025

- Difficulty date: February 24, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- Aircraft time: 13,154 hours, 16,243 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Part serial: 95242H4318
- Condition: Cracked
- Location: Cockpit
- Part time: 2,936 hours, 3,180 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD CRACKED ON DESCENT.  REPLACED WINDSHIELD, OPS CHECKED SYSTEM SATISFACTORY.
